Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suggest treatment for Sporadic acute pain in the right leg above the ankle

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3564 Questions
Sporadic acute pain in right leg above the ankle. no swelling and not unable to stand on the leg at that time. The pain shoots up the lower part of my calf. I am also unable to touch the skin in the area where the pain originates .painful to the touch. The pain woke me up twice during the night. Apart from when this happens. I am able touch the spot walk as normal and feel no pain.
Posted Wed, 19 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Albana Sejdini 3 hours later
Brief Answer: Possible side effect of Lipitor... Detailed Answer: Hi, I have gone through your medical history carefully and understood your concerns. I have noticed that you are taking Lipitor for high cholesterol. One of the side effects of this type of drug (it is a statin) includes problems with muscles (pain in your case). So, I suggest to consult with your physician who prescribed Lipitor to reconsider its use at the presence of such leg pain. Another cause could be related to vitamin and mineral deficiency (Magnesium, vit.of B complex,etc). I also suggest to consult with your physician to get your blood electrolytes and vitamins checked in order to start appropriate supplementation according to your age (menopause). Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor